# SDR RAIA00405016

- Difficulty date: May 26, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 22,922 hours, 25,935 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 26V10TT4B01
- Part serial: 82904373
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAP EXTENSION FLAG APPEARED AND FLAPS CYCLED WITH FLAP LEVER STILL AT FLAT 15.  MAINTENANCE REMOVED AND REPLACED FLAP TRANSMITTER.
